MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00536910
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be implanted in pancreas during the endoscopic retrograde pancreatic drainage(erpd) procedure performed on (b)(6) 2025.During the procedure, the distal tip part was bent.There was no patient complications were reported as a result of this event.The patient's condition was good.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of material deformation.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was implanted in pancreas during the endoscopic retrograde pancreatic drainage (erpd) procedure performed on (b)(6) 2025.During the procedure, the distal tip part was bent.The procedure was completed with the original device.There was no patient complications were reported as a result of this event.The patient's condition was good.
 
Additional Manufacturer Narrative

Brand Name
ADVANIX? PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22004765
Report Number3005099803-2025-02133
Device Sequence Number9099767
Product Code FGE
UDI-Device Identifier08714729856504
UDI-Public(01)08714729856504(17)250807(10)33369338
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model NumberM00536910
Device Catalogue NumberM00536910
Device Lot Number0033369338
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown